# SDR UPS01235560

- Difficulty date: March 21, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, NR 1 FLAP TRACK FWD ATTACH LUG HAS SURFACE CORROSION ON THE LUG I/B FACE,  REPAIR CARRIED OUT IAW SMRO EO 2001-010-005 UPS ENGINEERING FILE  727-32-20001
